Výsledky vyhľadávania

  1. HOLÝ, Dušan - MATEJÍČKA, Ladislav - PINDA, Ľudovít. Some remarks on faster convergent infinite series. - Registrovaný: Web of Science. In Mathematica Slovaca. - Bratislava : Mathematical Institute Slovak Academy of Sciences, 2012. ISSN 0139-9918, 2012, vol. 62, no. 4, pp. 785-804.
    článok

    článok

  2. HOLÝ, Dušan - MATEJÍČKA, Ladislav - PINDA, Ľudovít. Some remarks on faster convergent infinite series II [elektronický zdroj]. Bratislava : [Katedra matematiky FHI EU], 2010. Dostupné na : <http://www.fhi.sk/files/katedry/km/veda-vyskum/prace/2010/pinda2.pdf>
    elektronická kniha

    elektronická kniha

  3. HOLÝ, Dušan - MATEJÍČKA, Ladislav - PINDA, Ľudovít. Some remarks on faster convergent infinite series I [elektronický zdroj]. Bratislava : [Katedra matematiky FHI EU], 2010. Dostupné na : <http://www.fhi.sk/files/katedry/km/veda-vyskum/prace/2010/pinda1.pdf>
    elektronická kniha

    elektronická kniha

  4. HOLÝ, Dušan - MATEJÍČKA, Ladislav - PINDA, Ľudovít. On faster convergent infinite series. In International journal of mathematics and mathematical sciences. - New York : Hindawi Publishing Corporation, 2008. ISSN 1687-0425, 2008, vol. 2008, p. 1-8. Dostupné na : <http://downloads.hindawi.com/journals/ijmms/2008/753632.pdf>
    článok

    článok